# SDR SWAA2025072493940

- Difficulty date: July 21, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 69,150 hours, 41,380 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HANDLE UNSEATED ON TAXI IN.   ADJUSTED FWD SERVICE DOOR GUIDE ARM TO INCREASE TENSION OPEN & CLOSE FORCE IAW AMM 52-41-00.  OPS CHECKED GOOD.
